# SDR 98ZZZX2871

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86UE
- Make and model: Beech 1900C
- Aircraft serial: UC86
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 10138901165
- Condition: Inoperative
- Location: Purge Tank
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TCB/MIA - FLT 7253 - PILOT DISCREPANCY:  FUEL SMELL DURING ATTITUDE CHANGES.  REMOVED AND REPLACED FUEL PURGE TANK, CHECK VALVE.  (X)
